RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1960, Volume 50(92), Number 3, Pages 299–334 (Mi msb4794)  

This article is cited in 8 scientific papers (total in 9 papers)

Limit cycles of systems of differential equations with small parameters in the highest derivatives

D. V. Anosov


Full text: PDF file (3244 kB)

Bibliographic databases:
Received: 06.06.1958

Citation: D. V. Anosov, “Limit cycles of systems of differential equations with small parameters in the highest derivatives”, Mat. Sb. (N.S.), 50(92):3 (1960), 299–334

Citation in format AMSBIB
\Bibitem{Ano60}
\by D.~V.~Anosov
\paper Limit cycles of systems of differential equations with small parameters in the highest derivatives
\jour Mat. Sb. (N.S.)
\yr 1960
\vol 50(92)
\issue 3
\pages 299--334
\mathnet{http://mi.mathnet.ru/msb4794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140772}
\zmath{https://zbmath.org/?q=an:0133.35103|0128.08603}


Linking options:
  • http://mi.mathnet.ru/eng/msb4794
  • http://mi.mathnet.ru/eng/msb/v92/i3/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. G. A. Kurina, G. V. Martynenko, “On the reducibility of a nonnegatively Hamiltonian real periodic matrix to block-diagonal form”, Math. Notes, 66:5 (1999), 570–576  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. Yu. Kolesov, N. Kh. Rozov, “The Bufferness Phenomenon in the RCLG Seft-excited Oscillator: Theoretical Analysis and Experiment Results”, Proc. Steklov Inst. Math., 233 (2001), 143–196  mathnet  mathscinet  zmath
    6. G. A. Kurina, G. V. Martynenko, “Reducibility of a Class of Operator Functions to Block-Diagonal Form”, Math. Notes, 74:5 (2003), 744–748  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. G. A. Chumakov, “Mathematical aspects of modeling the self-oscillations of the heterogeneous catalytic reaction rate. I”, Siberian Math. J., 46:5 (2005), 948–956  mathnet  crossref  mathscinet  zmath  isi
    8. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Katastrofa golubogo neba v sistemakh s neklassicheskimi relaksatsionnymi kolebaniyami”, Model. i analiz inform. sistem, 22:1 (2015), 38–64  mathnet  mathscinet  elib
    9. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Blue sky catastrophe as applied to modeling of cardiac rhythms”, Comput. Math. Math. Phys., 55:7 (2015), 1120–1137  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:515
    Full text:263
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020